# SDR AWXA0000538

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6548241
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT HORIZ STAB UPPER SKIN DENTED STA 111.1 - 120.3.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW 737 SRM 51-30-2 AND 55-10-3.
